# SDR QXEA200702046

- Difficulty date: December 30, 2007
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,909 hours, 34,471 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

MFR - ON TAXI THE LAV SMOKE DETECTOR WENT OFF.  RETURNED TO THE GATE AND RESET THE DETECTOR.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
